Blowup of solutions of a nonlinear wave equation
Abbes Benaissa and
Salim A. Messaoudi
Journal of Applied Mathematics, 2002, vol. 2, issue 2, 105-108
Abstract:
We establish a blowup result to an initial boundary value problem for the nonlinear wave equation utt − M(‖B1/2u‖ 2) Bu + kut = |u| p−2, x ∈ Ω, t > 0.
Date: 2002
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1155/S1110757X02000281
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2:y:2002:i:2:p:105-108
Access Statistics for this article
More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().